# SDR AALA202109305901

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 31,106 hours, 3,584 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STATUS MESSAGE, NUMBER 9 MAIN TIRE SHOWS NO PRESSURE. EMERGENCY LANDED INTO LAX SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
